Alert archive / New Jersey / Special Weather Statements in 2013

Special Weather Statement, NWS Philadelphia/Mount Holly

June 13, 2013Atlantic County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Jun 13, 2013, 5:38 PM EDT for Atlantic County, New Jersey. It was in force for 67 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2013, 5:38 PM EDT (21:38 UTC)
Expired
Jun 13, 2013, 6:45 PM EDT
In force
67 min
Issued by
NWS Philadelphia/Mount Holly

County Atlantic County, NJ

The radar

The Philadelphia radar (KDIX), 42 km from the middle of the area, began a volume at 21:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 6:00 PM EDTTSTM WND GST 58Millville, NJMEASURED WIND SPEED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 9.6 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2013-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 416 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2013-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 63 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
416 J/kg
Mixed-layer CIN
-188 J/kg
Mixed-layer LCL
645 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
63 m²/s²
0-3 km storm-relative helicity
172 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

050 
WWUS81 KPHI 132138
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
538 PM EDT THU JUN 13 2013

NJZ017-020>027-132245-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-
COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-CUMBERLAND NJ-GLOUCESTER NJ-
OCEAN NJ-SOUTHEASTERN BURLINGTON NJ-
538 PM EDT THU JUN 13 2013

...STRONG THUNDERSTORMS WILL AFFECT ATLANTIC...EASTERN 
CUMBERLAND...NORTHERN CAPE MAY...SOUTHEASTERN 
BURLINGTON...SOUTHEASTERN GLOUCESTER AND SOUTHERN OCEAN COUNTIES...

AT 537 PM EDT...STRONG THUNDERSTORMS WERE NEAR BELLEPLAIN 
FOREST...MOVING NORTHEAST AT 45 MPH.

WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR ENGLISH CREEK AROUND 550 PM...ABSECON AROUND
600 PM...BRIGANTINE AROUND 610 PM...BEACH HAVEN AROUND 620 PM...NORTH
BEACH HAVEN AROUND 630 PM AND HARVEY CEDARS AROUND 640 PM.

LAT...LON 3956 7422 3949 7430 3948 7429 3943 7432
      3934 7443 3911 7488 3917 7490 3950 7516
      3946 7509 3955 7507 3989 7413 3986 7412
      3978 7418 3972 7415 3977 7415 3985 7410
      3977 7408

$$

NIERENBERG

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 13, 4:21 PM EDT, 1 hour 17 minutes earlier.

Area forecast discussion, Jun 13, 4:21 PM EDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
421 PM EDT THU JUN 13 2013

.SYNOPSIS...
AN AREA OF LOW PRESSURE WILL SLIDE ACROSS OUR AREA TONIGHT WITH AN
ASSOCIATED COLD FRONT SHIFTING TO OUR EAST. HIGH PRESSURE WILL THEN
ARRIVE FROM THE NORTHWEST LATER FRIDAY AND SATURDAY. THE NEXT COLD
FRONT AND LOW PRESSURE SYSTEM ARE FORECAST TO MOVE THROUGH LATER
TUESDAY. HIGH PRESSURE IS THEN FORECAST TO BUILD INTO OUR REGION
DURING WEDNESDAY AND THURSDAY.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
AFTER COORDINATING WITH SPC, WE HAVE EXPANDED SEVERE THUNDERSTORM
WATCH 306 INTO MOST OF OUR DELMARVA ZONES, IN EFFECT UNTIL 7 PM.

THROUGH THIS EVENING, STRONG SURFACE LOW PRESSURE AND ITS ASSOCIATED
COLD FRONT WILL CONTINUE TO TRACK SOUTHEASTWARD ACROSS OUR CWA,
EVENTUALLY MOVING OFFSHORE AROUND MIDNIGHT. FOR MUCH OF THE REGION
THROUGH NORTHERN TO CENTRAL NJ AND MUCH OF EASTERN PA, THE OVERALL
THREAT FOR SEVERE WX HAS ENDED. CONVECTION THAT OCCURRED EARLIER
THIS MORNING HELPED TO STABILIZE THE ATMOSPHERE ACROSS THESE AREAS,
AND WHILE WE CANNOT COMPLETELY RULE OUT A FEW SCATTERED T-STORMS
THROUGH THIS EVENING AS SURFACE LOW PRESSURE PUSHES ACROSS THE
REGION, WE DO NOT ANTICIPATE ANY STRONG CONVECTIVE ACTIVITY FOR
THESE LOCATIONS. FATHER SOUTH HOWEVER, INTO FAR SOUTHERN NJ AND OUR
DELMARVA ZONES, MORE INSTABILITY REMAINS, AND THESE AREAS ARE ALSO
IN THE WARM SECTOR. WE STILL ANTICIPATE DAMAGING WINDS, HAIL, AND
HEAVY RAIN TO BE A THREAT WITH ANY T-STORMS DEVELOPING AND MOVING
INTO THESE AREAS THROUGH THIS EVENING.

ONCE THE SURFACE LOW AND TRAILING COLD FRONT PUSH EAST AND OFFSHORE,
WINDS WILL BECOME MORE NORTHWESTERLY THROUGH THE OVERNIGHT HOURS,
ALLOWING MORE STABLE AIR TO SETTLE IN ACROSS THE REGION. PRECIP
CHANCES WILL DECREASE THROUGH THE OVERNIGHT, BUT WITH AN UPPER
TROUGH STILL PROGRESSING ACROSS THE FCST AREA, SOME SCATTERED SHOWER
MAY CONTINUE. FOR OVERNIGHT LOW TEMPERATURES, WE BLENDED MET/MAV
GUIDANCE WITH CONTINUITY, WITH LOWS RANGING FROM THE LOWER TO MID
50S NORTH TO THE LOWER 60S SOUTH.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
OVERALL, QUIETER WEATHER IS IN STORE FRIDAY AS SURFACE LOW PRESSURE
MOVES NORTHEAST AND OUT TO SEA. HOWEVER, A MID/UPPER TROUGH WILL BE
SLOW TO MOVE EAST AWAY FROM THE REGION. WITH THIS IN MIND, WE
THEREFORE HAVE MAINTAINED SLIGHT CHANCE TO CHANCE POPS FOR A FEW
SHOWERS ACROSS THE REGION, WITH HIGHEST POPS ACROSS THE NORTH.
COOLER AND DRIER AIR WILL CONTINUE TO OVERSPREAD THE REGION ON NORTH
TO NORTHWEST WINDS, WITH DEWPOINTS MAINLY IN THE 50S. WE USED A
BLEND OF MOS GUIDANCE WITH CONTINUITY FOR MAXIMUM TEMPERATURES, WITH
HIGHS EXPECTED TO BE MAINLY IN THE LOWER 70S ACROSS THE FCST AREA.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
THE OVERALL SYNOPTIC SETUP IS COMPRISED OF A SHARP TROUGH IN THE
EAST TO START, HOWEVER THIS LIFTS OUT AND TENDS TO GO TOWARDS A
TROUGH FROM CENTRAL CANADA TO THE CANADIAN MARITIMES. THIS RESULTS
IN A MORE ZONAL FLOW ACROSS THE U.S. WITH AN ELONGATED UPPER-LEVEL
RIDGE ACROSS THE SOUTHERN STATES. THIS FLOW IS THEN FORECAST TO
BUCKLE LATE IN THE WEEKEND AND EARLY NEXT WEEK AS ENERGY ARRIVES
INTO THE WEST COAST, WITH A SHORT WAVE TROUGH DIGGING SOUTHEASTWARD
ACROSS THE GREAT LAKES REGION MONDAY INTO TUESDAY. THIS LOOKS TO
GRADUALLY LEAD TOWARD AN UPPER-LEVEL TROUGH ARRIVING INTO THE EAST
LATE TUESDAY AND LINGERING INTO THURSDAY. WE USED A MODEL BLEND
APPROACH FOR FRIDAY NIGHT INTO SATURDAY, THEN USED WPC GUIDANCE
THEREAFTER WITH JUST SOME MINOR TWEAKS.

FOR FRIDAY NIGHT AND SATURDAY...AN UPPER-LEVEL TROUGH SHOULD BE
SHIFTING TO OUR EAST DURING THIS TIME FRAME, WITH PERHAPS SOME
LINGERING SHOWERS/THUNDER FRIDAY EVENING. ANY ACTIVITY SHOULD BE
ISOLATED/SCATTERED BEFORE ENDING EARLY, THEN A NORTHWESTERLY FLOW
OCCURS WITH WEAK HIGH PRESSURE ARRIVING FOR SATURDAY.

FOR SUNDAY AND MONDAY...THE UPPER-LEVEL FLOW IS FORECAST TO BECOME
MORE ZONAL SUNDAY BEFORE STARTING TO AMPLIFY SOME ON MONDAY. SOME
SHORT WAVE ENERGY WITHIN THIS ZONAL FLOW MAY TEAM UP WITH JUST
ENOUGH INSTABILITY AND A LEE SIDE TROUGH SUNDAY AFTERNOON AND
EVENING TO PRODUCE A FEW SHOWERS AND STORMS. THESE SHOULD MOSTLY BE
DRIVEN BY DAYTIME HEATING WITH A DIMINISHING TREND SUNDAY NIGHT,
UNLESS A CONVECTIVE CLUSTER CAN ORGANIZE TO OUR NORTHWEST. A SHORT
WAVE TROUGH THEN STARTS TO AMPLIFY INTO A MAIN TROUGH ACROSS THE
GREAT LAKES LATE SUNDAY AND MONDAY. THIS WILL DRIVE A FRONTAL
BOUNDARY EASTWARD, ALTHOUGH IT APPEARS IT HANGS BACK FAR ENOUGH
MONDAY TO KEEP THE BULK OF THE PRECIPITATION TO OUR WEST. HOWEVER, A
LEE SIDE TROUGH MAY ONCE AGAIN BE IN PLACE MONDAY ALLOWING FOR THE
POTENTIAL FOR SOME ORGANIZED SHOWERS AND THUNDERSTORMS.

FOR TUESDAY AND WEDNESDAY...WE TENDED TO FOLLOW THE PRESSURE AND
FRONTS GUIDANCE FROM WPC, WHICH SHOWS A COLD FRONT ARRIVING LATER
TUESDAY. THIS BOUNDARY MAY HAVE A SURFACE LOW MOVING UP ALONG IT AS
AN UPPER-LEVEL TROUGH AMPLIFIES SOME. THERE LOOKS TO BE AMPLE
MOISTURE ADVECTING NORTHWARD AHEAD OF THIS FEATURE, THEREFORE
LOCALLY HEAVY RAIN WILL ONCE AGAIN BE POSSIBLE ON TUESDAY. WE MAY
EVENTUALLY HAVE THE POTENTIAL OF SOME STRONG TO SEVERE CONVECTION
TUESDAY, HOWEVER THIS WILL DEPEND ON THE TIMING, FORCING AND THERMAL
PROFILES. THE COLD FRONT IS FORECAST TO BE TO OUR EAST WEDNESDAY,
WITH HIGH PRESSURE BUILDING IN FROM THE UPPER OHIO VALLEY. WE KEPT
POPS TUESDAY AT CHC FOR NOW, THEN LOWERED THEM AT NIGHT AND WENT DRY
FOR WEDNESDAY.

FOR THURSDAY...AN UPPER-LEVEL TROUGH IN THE NORTHEAST WITH GENERALLY
CYCLONIC FLOW. AT THE SURFACE, HIGH PRESSURE IS FORECAST TO SETTLE
ACROSS OUR AREA AS A FRONTAL BOUNDARY IS PUSHED WELL TO OUR SOUTH.
WE GENERALLY FOLLOWED WPC GUIDANCE CLOSELY, WITH NO PRECIPITATION
ANTICIPATED.

&&

.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

WHILE THE THREAT OF STRONG TO SEVERE T-STORMS HAS DIMINISHED ACROSS
MUCH OF THE REGION, SOME SCATTERED T-STORM ACTIVITY IS STILL
POSSIBLE THROUGH THIS EVENING, MAINLY FROM AROUND KPHL AND
SOUTHWARD. WE HAVE INCLUDED A TEMPO GROUP ON THE TIMING FOR POSSIBLE
T-STORMS FOR THESE SITES, ALTHOUGH CONFIDENCE ON THIS IS ONLY
AVERAGE. OTHERWISE, WE EXPECT SOME SCATTERED SHWR ACTIVITY THROUGH
LATE EVENING AND INTO THE OVERNIGHT, WITH CEILINGS LOWERING TO MVFR.

BY AROUND EARLY TO MID MORNING FRIDAY, CEILINGS SHOULD BEGIN TO RISE
BACK TO VFR. WINDS FOR FRIDAY WILL BE OUT OF THE NORTH-NORTHWEST,
WITH SOME GUSTS IN THE 20 TO 25 KNOT RANGE EXPECTED. SOME ISOLATED
SHOWERS MAY BE POSSIBLE DURING THE DAYTIME FRIDAY, BUT WE DO NOT
EXPECT COVERAGE TO BE WIDESPREAD.

OUTLOOK...
FRIDAY NIGHT...A FEW SHOWERS POSSIBLE EARLY, OTHERWISE VFR.
NORTHWEST WINDS AROUND 10 KNOTS.

SATURDAY...VFR. NORTHWEST WINDS NEAR 10 KNOTS, BECOMING LIGHT
SOUTHWESTERLY AT NIGHT.

SUNDAY AND MONDAY...OVERALL VFR. A FEW SHOWERS AND THUNDERSTORMS
POSSIBLE MAINLY EACH AFTERNOON WITH A CHANCE OF LOCAL MVFR AT TIMES.
SOUTHWEST WINDS MOSTLY 5-10 KNOTS.

TUESDAY...VFR TO START, THE AREAS OF MVFR WITH POSSIBLE SHOWERS AND
SOME THUNDERSTORMS. SOUTHERLY WINDS 10-15 KNOTS.

&&

.MARINE...
WITH STRONG SURFACE LOW PRESSURE AND A TRAILING COLD FRONT TRACKING
ACROSS OUR REGION AND COASTAL WATERS TONIGHT AND INTO EARLY FRIDAY,
THE GRADIENT WILL TIGHTEN ACROSS OUR COASTAL WATERS AND FOR A TIME
INTO LOWER DELAWARE BAY. WE THEREFORE MAINTAIN THE CURRENT SMALL
CRAFT ADVISORY FOR LOWER DELAWARE THROUGH THIS EVENING AND FOR OUR
COASTAL WATERS THROUGH FRIDAY EVENING. WIND GUSTS ON OUR COASTAL
WATERS WILL APPROACH 30 KNOTS AT TIMES DURING FRIDAY, WITH SEAS IN
THE 5 TO 6 FOOT RANGE.

OUTLOOK...
AS AN UPPER-LEVEL TROUGH GRADUALLY SHIFTS TO OUR EAST FRIDAY NIGHT,
ITS INFLUENCE WILL BE WANING. THE WINDS ARE ANTICIPATED TO BE BELOW
ADVISORY CRITERIA, AND THE SEAS ON THE OCEAN SHOULD BE SUBSIDING TO
UNDER 5 FEET EARLY FRIDAY EVENING. THEREFORE, WE MAINTAINED THE
SMALL CRAFT ADVISORY FOR THE OCEAN ZONES UNTIL 00Z SATURDAY. FOR
SATURDAY THROUGH TUESDAY, WINDS SHOULD REMAIN BELOW SMALL CRAFT
ADVISORY CRITERIA. HOWEVER WITH THE POTENTIAL FOR A PROLONGED
SOUTHERLY FLOW, THE SEAS WILL START TO BUILD AND COULD REACH OR
EXCEED 5 FEET EARLY NEXT WEEK.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 PM EDT FRIDAY FOR ANZ450>455.
     SMALL CRAFT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR ANZ431.

&&

SYNOPSIS...GORSE
NEAR TERM...KLINE
SHORT TERM...KLINE
LONG TERM...GORSE
AVIATION...GORSE/KLINE
MARINE...GORSE/KLINE
Hazardous weather outlook, Jun 13, 4:13 PM EDT, 1 hour 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
413 PM EDT THU JUN 13 2013

NJZ001-007>010-012-013-015-PAZ054-055-061-062-105-142015-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-
MERCER-CARBON-MONROE-LEHIGH-NORTHAMPTON-UPPER BUCKS-
413 PM EDT THU JUN 13 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

SOME HEAVY RAINFALL IS POSSIBLE THROUGH THIS EVENING, WHICH MAY
PRODUCE LOCALIZED POOR DRAINAGE FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NJZ017>020-027-PAZ060-070-071-101>104-106-142015-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-
SOUTHEASTERN BURLINGTON-BERKS-DELAWARE-PHILADELPHIA-WESTERN CHESTER-
EASTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-LOWER BUCKS-
413 PM EDT THU JUN 13 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

A FEW THUNDERSTORMS THROUGH THIS EVENING COULD PRODUCE LOCALLY
GUSTY WINDS. SOME HEAVY RAIN IS POSSIBLE, WHICH COULD PRODUCE
LOCALIZED POOR DRAINAGE FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

DEZ001-MDZ008-NJZ016-021>023-142015-
NEW CASTLE-CECIL-SALEM-CUMBERLAND-ATLANTIC-CAPE MAY-
413 PM EDT THU JUN 13 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST
MARYLAND AND SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

A FEW THUNDERSTORMS THROUGH THIS EVENING COULD PRODUCE LOCALLY
GUSTY WINDS. SOME HEAVY RAIN IS POSSIBLE, WHICH COULD PRODUCE
LOCALIZED POOR DRAINAGE FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

DEZ002-003-MDZ012-015-019-020-142015-
KENT-INLAND SUSSEX-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-
413 PM EDT THU JUN 13 2013

...SEVERE THUNDERSTORM WATCH 306 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE AND NORTHEAST MARYLAND.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NJZ014-026-142015-
EASTERN MONMOUTH-COASTAL OCEAN-
413 PM EDT THU JUN 13 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

THERE IS A MODERATE RISK OF RIP CURRENTS.

SOME HEAVY RAINFALL IS POSSIBLE THROUGH THIS EVENING, WHICH MAY
PRODUCE LOCALIZED POOR DRAINAGE FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NJZ024-142015-
ATLANTIC COASTAL CAPE MAY-
413 PM EDT THU JUN 13 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

THERE IS A MODERATE RISK OF RIP CURRENTS.

A FEW THUNDERSTORMS THROUGH THIS EVENING COULD PRODUCE LOCALLY
GUSTY WINDS. SOME HEAVY RAIN IS POSSIBLE, WHICH COULD PRODUCE
LOCALIZED POOR DRAINAGE FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

DEZ004-142015-
DELAWARE BEACHES-
413 PM EDT THU JUN 13 2013

...SEVERE THUNDERSTORM WATCH 306 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

THERE IS A MODERATE RISK OF RIP CURRENTS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ450-451-142015-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
413 PM EDT THU JUN 13 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ430-431-452>455-142015-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
413 PM EDT THU JUN 13 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

A FEW THUNDERSTORMS THROUGH THIS EVENING COULD PRODUCE LOCALLY
GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Jun 13, 5:00 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
500 PM EDT THU JUN 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             DOVER                   39.16N  75.52W
06/13/2013  M0.25 INCH       KENT               DE   PUBLIC

            DOVER AFB HAD PEA SIZE HAIL FOR APPROXIMATELY 15
            MINUTES

&&

EVENT NUMBER PHI1300116

BUNKER
Local storm report, Jun 13, 5:08 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
508 PM EDT THU JUN 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0449 PM     TSTM WND GST     STEVENSVILLE            38.98N  76.31W
06/13/2013  M68 MPH          QUEEN ANNE'S       MD   PUBLIC

&&

EVENT NUMBER PHI1300117

BUNKER
Special weather statement, Jun 13, 5:19 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
519 PM EDT THU JUN 13 2013

DEZ001-132215-
NEW CASTLE DE-
519 PM EDT THU JUN 13 2013

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN NEW CASTLE COUNTY...

AT 517 PM EDT...A STRONG THUNDERSTORM WAS NEAR TOWNSEND...MOVING EAST
AT 45 MPH.

WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR CHAMBERSVILLE AROUND 530 PM.

LAT...LON 3948 7559 3944 7555 3936 7551 3935 7556
      3933 7556 3931 7557 3929 7574 3930 7576
      3943 7577

NIERENBERG
Local storm report, Jun 13, 5:25 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
525 PM EDT THU JUN 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0524 PM     TSTM WND GST     CEDARVILLE              39.33N  75.20W
06/13/2013  E60 MPH          CUMBERLAND         NJ   TRAINED SPOTTER

&&

EVENT NUMBER PHI1300118

BUNKER
Special weather statement, Jun 13, 5:26 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
526 PM EDT THU JUN 13 2013

NJZ021-132230-
CUMBERLAND NJ-
526 PM EDT THU JUN 13 2013

...A STRONG THUNDERSTORM WILL AFFECT CUMBERLAND COUNTY...

AT 525 PM EDT...A STRONG THUNDERSTORM WAS NEAR DIVIDING CREEK...
MOVING NORTHEAST AT 40 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE
NEAR PORT ELIZABETH AROUND 540 PM.

LAT...LON 3930 7488 3925 7489 3919 7503 3921 7504
      3920 7511 3917 7514 3919 7517 3923 7518
      3924 7520 3930 7524 3947 7502 3931 7487

NIERENBERG
Special weather statement, Jun 13, 5:38 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
538 PM EDT THU JUN 13 2013

NJZ017-020>027-132245-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-
COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-CUMBERLAND NJ-GLOUCESTER NJ-
OCEAN NJ-SOUTHEASTERN BURLINGTON NJ-
538 PM EDT THU JUN 13 2013

...STRONG THUNDERSTORMS WILL AFFECT ATLANTIC...EASTERN
CUMBERLAND...NORTHERN CAPE MAY...SOUTHEASTERN
BURLINGTON...SOUTHEASTERN GLOUCESTER AND SOUTHERN OCEAN COUNTIES...

AT 537 PM EDT...STRONG THUNDERSTORMS WERE NEAR BELLEPLAIN
FOREST...MOVING NORTHEAST AT 45 MPH.

WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR ENGLISH CREEK AROUND 550 PM...ABSECON AROUND
600 PM...BRIGANTINE AROUND 610 PM...BEACH HAVEN AROUND 620 PM...NORTH
BEACH HAVEN AROUND 630 PM AND HARVEY CEDARS AROUND 640 PM.

LAT...LON 3956 7422 3949 7430 3948 7429 3943 7432
      3934 7443 3911 7488 3917 7490 3950 7516
      3946 7509 3955 7507 3989 7413 3986 7412
      3978 7418 3972 7415 3977 7415 3985 7410
      3977 7408

NIERENBERG

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 9:18 AM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden, Cumberland, Gloucester, Salem57 min
Jun 13, 9:47 AM EDTAreal Flood AdvisoryPHIHunterdon, Mercer, Middlesex, Monmouth, Morris, Somerset and 1 more58 min
Jun 13, 9:58 AM EDTSpecial Marine WarningPHI62 min
Jun 13, 10:03 AM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 2 more57 min
Jun 13, 10:26 AM EDTSpecial Marine WarningPHI94 min
Jun 13, 10:43 AM EDTSpecial Marine WarningPHI2 hr
Jun 13, 10:50 AM EDTSevere Thunderstorm WarningPHICape May55 min
Jun 13, 10:58 AM EDTSpecial Marine WarningPHI62 min
Jun 13, 11:01 AM EDTSpecial Weather StatementPHIOcean29 min
Jun 13, 11:27 AM EDTSpecial Marine WarningPHI63 min
Jun 13, 4:46 PM EDTSpecial Marine WarningPHI59 min
Jun 13, 4:56 PM EDTSpecial Marine WarningPHI64 min
Jun 13, 5:26 PM EDTSpecial Weather StatementPHICumberland64 min
Jun 13, 5:27 PM EDTAreal Flood AdvisoryPHIAtlantic, Cape May, Cumberland, Salem4 hr
Jun 13, 5:40 PM EDTSpecial Marine WarningPHI65 min
Jun 13, 5:47 PM EDTSevere Thunderstorm WarningPHIAtlantic, Camden, Cumberland, Gloucester, Salem58 min
Jun 13, 5:51 PM EDTSpecial Marine WarningPHI54 min
Jun 13, 5:56 PM EDTSpecial Marine WarningPHI64 min
Jun 13, 6:17 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Cape May, Cumberland, Ocean58 min
Jun 13, 6:31 PM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Camden, Gloucester, Ocean4 hr
Jun 13, 6:40 PM EDTSpecial Marine WarningPHI95 min
Jun 13, 7:50 PM EDTAreal Flood AdvisoryPHIMercer, Middlesex, Monmouth, Somerset4 hr
Jun 13, 5:51 AM EDTSpecial Weather StatementPHIBucks, Montgomery69 min
Jun 13, 7:01 AM EDTSpecial Weather StatementPHIBerks119 min
Jun 13, 7:29 AM EDTSpecial Weather StatementPHIBerks61 min
Jun 13, 8:10 AM EDTSpecial Weather StatementPHIChester50 min
Jun 13, 8:40 AM EDTSevere Thunderstorm WarningPHIChester, Delaware50 min
Jun 13, 1:49 AM EDTSpecial Weather StatementPHISussex41 min
Jun 13, 9:29 AM EDTSevere Thunderstorm WarningPHIKent, New Castle31 min
Jun 13, 9:39 AM EDTSpecial Weather StatementPHIKent51 min
Jun 13, 9:55 AM EDTSevere Thunderstorm WarningPHIKent, Sussex35 min
Jun 13, 10:24 AM EDTSpecial Weather StatementPHIKent, Sussex81 min
Jun 13, 4:25 PM EDTSevere Thunderstorm WarningPHISussex65 min
Jun 13, 4:51 PM EDTSpecial Weather StatementPHIKent54 min
Jun 13, 5:04 PM EDTAreal Flood AdvisoryPHIKent, New Castle, Sussex4 hr
Jun 13, 5:12 PM EDTSevere Thunderstorm WarningPHIKent63 min
Jun 13, 5:19 PM EDTSpecial Weather StatementPHINew Castle56 min
Jun 13, 4:37 PM EDTSevere Thunderstorm WarningPHICaroline, Kent, Queen Anne's, Talbot68 min

Nearby

Special Weather Statements in New Jersey, 2013Every special weather statement in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.